Convergence rates in the law of large numbers for arrays of Banach space valued random elements
A general convergence rate theorem is obtained for arrays of Banach space valued random elements. This theorem gives a unified approach to prove and extend several known results.
Volume (Year): 72 (2005)
Issue (Month): 1 (April)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Csörgo, Sándor, 2003. "Rates in the complete convergence of bootstrap means," Statistics & Probability Letters, Elsevier, vol. 64(4), pages 359-368, October.
- Ahmed, S. Ejaz & Antonini, Rita Giuliano & Volodin, Andrei, 2002. "On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements with application to moving average processes," Statistics & Probability Letters, Elsevier, vol. 58(2), pages 185-194, June.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:72:y:2005:i:1:p:59-69. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.